American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Z05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] N. Gould, C. Ortner and D. Packwood. A dimer-type saddle search algorithm with preconditioning and linesearch. Math. Comp. 85 (2016) 2939-2966.
Abstract, references, and article information   
View Article: PDF

[2] Zhonghua Qiao, Zhi-zhong Sun and Zhengru Zhang. Stability and convergence of second-order schemes for the nonlinear epitaxial growth model without slope selection. Math. Comp. 84 (2015) 653-674.
Abstract, references, and article information   
View Article: PDF

[3] Shidong Jiang, Zhi Liang and Jingfang Huang. A fast algorithm for Brownian dynamics simulation with hydrodynamic interactions. Math. Comp. 82 (2013) 1631-1645.
Abstract, references, and article information   
View Article: PDF

[4] Qin Sheng and Shekhar Guha. A compact splitting scheme approach on nonuniform grids. Contemporary Mathematics 586 (2013) 313-321.
Book volume table of contents   
View Article: PDF

[5] Pengtao Sun, Lixiang Zhang, Chun Liu and Jinchao Xu. Full Eulerian modeling and effective numerical studies for the dynamic fluid-structure interaction problem. Contemporary Mathematics 586 (2013) 351-363.
Book volume table of contents   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia